# SDR USAA2011052500001

- Difficulty date: May 8, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 34,753 hours, 10,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N516U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN INTERCOSTAL ANGLE BETWEEN BS 1205 TO BS 1215, BL 0.  REPLACED INTERCOSTAL ANGLE BETWEEN BS 1205 TO BS 1215, BL 0 IAW B757 SRM 51-40-02.
